# SDR SWIA202157222

- Difficulty date: February 14, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH WING OTBD FLAP HINGE BOX FWD SUPPORT FITTING AT APPROXIMATELY WS264 HAS CORRODED HARDWARE    (C-CHECK RO 4/1/2021)    REMOVED AND REPLACED FORWARD SUPPORT FITTING BOLT AND HARDWARE AT APPROX. WS264. REF CRJ 700 AMM 57-54-02-000-805 (CONFIG A01) & 57-54-02-400-805(CONFIGA01) AND CRJ700 AMM 20-21-00-910-801 (CONFIG A01) TUC3819 CAL DUE 31 DEC 2021
